MAUDE Adverse Event Report: RENISHAW MAYFIELD SARL NEUROMATE FRAMELESS GEN II; NEUROMATE FRAMLESS GEN II

RENISHAW MAYFIELD SARL NEUROMATE FRAMELESS GEN II; NEUROMATE FRAMLESS GEN II
Model Number FRAMELESS GEN II
Medical Device Problem Code Unexpected Therapeutic Results (1631)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/14/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A field service engineer investigated on site on the 22th of september.The neuromate system is accurate and within its specifications.The investigation of the cause is still under process.
 
Event or Problem Description
During a surgery at (b)(6) hospital, some trajectories were estimated outside the accuracy specification of the product.The estimation of the error by the surgeon is 4-5 mm.While, the error should be within 3mm.Initial feedback from the treating surgeon confirmed that the patient is doing fine and there is no evidence of haemorrhage on the post operation ct scan.

Brand Name
NEUROMATE FRAMELESS GEN II
Common Device Name
NEUROMATE FRAMLESS GEN II
Manufacturer (Section D)
RENISHAW MAYFIELD SARL
31, rue ampere
chassieu, 69680
FR  69680
MDR Report Key6893008
Report Number3009108888-2017-00002
Device Sequence Number636753
Product Code HAW
UDI-Device Identifier03662724000024
UDI-Public(01)03662724000024
Combination Product (Y/N)N
PMA/510(K) Number
K132755
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Remedial Action Inspection
Type of Report Initial
Report Date (Section B) 09/26/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberFRAMELESS GEN II
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/18/2017
Initial Report FDA Received Date09/26/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age35 YR